# SDR CA140523005

- Difficulty date: January 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 4,698 hours
- Engine: Ge CT78A
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 9241004830
- Condition: Malfunctioned
- Location: Trim
- Part time: 2,469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT SELECTING THE AFCS TRIM SWITCH ON THE CYCLIC STICK, AFT AND THEN RELEASING, THE PITCH TRIM ACTUATOR CONTINUED TO OPERATE, ATHOUGH THE SWITCH HAD RETURNED TO THE NUETRAL POSITION. A CONDITION KNOW AS "TRIM RUNAWAY". PILOT TOOK APPROPRIATE ACTION.  FOLLOWING TROUBLESHOOTING OF THE SYSTEM, THE PITCH TRIM ACTUATOR WAS REPLACED AND THE SYSTEM TESTED, AND ACFT FLOWN SERVICEABLE.
